# SDR UIEA2016062800524

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 70,186 hours, 12,442 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285U00721
- Part serial: D00712
- Condition: Defective
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE FIRE MAIN DECK ON CLIMBOUT UNTIL SHORT FINAL.  REPLACED DIODE CARD A-15 IAW AMM 26-10-01.  OPS CHECK OK IAW AMM 26-14-00.
